MathSciNet Relay Station
MathSciNet bibliographic data
MR2587424 (2011c:91263) 91G60 (65M06 91B25)
In 't Hout, K. J.; Foulon, S. ADI finite difference schemes for option pricing in the Heston model with correlation. Int. J. Numer. Anal. Model. 7 (2010), no. 2, 303–320.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement